MathSciNet Relay Station
MathSciNet bibliographic data
MR755232 (86f:14016) 14H40 (14K10 58F07)
Mulase, Motohico Cohomological structure in soliton equations and Jacobian varieties. J. Differential Geom. 19 (1984), no. 2, 403–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement